# SDR UIEA2018061701169

- Difficulty date: June 17, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,360 hours, 16,450 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"APU FAULT" EICAS WHEN STARTING APU AFTER LANDING. PERFORMED APU OPERATIONAL CHECK IAW AMM 49-11-00. NO DEFECTS FOUND AT THIS TIME.
